# SDR ASOA2012102402397

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 21,789 hours, 15,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT OUT AT 17ABCD.  LAMPED IAW AMM 33-51-09.
